# SDR SWI2023F00322

- Difficulty date: July 22, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PRESSURE FLOOR SILL HAS CORROSION IN MULTIPLE AREAS BETWEEN FS409+128 TO FS559.00. (MARKED)     (C-CHECK RO 9/6/2023)    REPAIRED LEFT HAND PRESSURE FLOOR SILL BETWEEN FS409+128 TO FS559.00 BY COMPLYING WITH ALL STEPS OF REO 601R-53-41-666 REV -C DATED 2012-11-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
